# SDR 08FDEA02537

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046702800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 231 YG IS CRACKED.  FABRICATED NEW PANEL NR 231 YG, LOCATED THE HOLE FROM THE OLD PANEL.  COUNTERBORED AND POTTED INSERTS, POTTED, CURED AND SANDED EDGES, APPLIED NON-SKID AND PART MARKED IAW FEDEX DWG SRZ 25-005; REV F.
